# SDR A6WA200540288

- Difficulty date: August 12, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM MEMBER ANGLE, P/N 601R35050-109, CRACKED AT PRESSURE BULKHEAD FS 621, LBL 34.42.  FABRICATED NEW CARGO DOOR SUPPORT BEAM ANGLE IAW CRJ200 SRM 51-30-06 AND BOMBARDIER DRAWING NR 601R35050, INSTALLED ANGLE IAW CRJ200SRM 51-42-21.  (M)
